# SDR ASAA2013081895842

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 44,657 hours, 17,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  ACFT GROUNDED.  ADJUSTED L1 DOOR GUIDE ARM IAW STEP H(1) MM 52-11-00-820-801. OPS CK GOOD. CLEARANCE CHECK GOOD IAW TABLE 501 AND FIG 503 MM 52-11-00-820-801.  NO DAMAGE NOTED TO DOOR SKIN OR CUTOUT.
